# SDR SWIA200923472

- Difficulty date: October 4, 2009
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 17,388 hours, 14,968 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, SUPPORT FITTING AT FS 460 CRACKED.  REPAIRED PER REO.
